APAP 500MG + 25MG NIGHT PAIN RELIEVER 12 TABLETS - MADE IN POLAND - FREE SHIPPING

(APAP NIGHT PAIN RELIEVER)
APAP 500MG + 25MG NIGHT PAIN RELIEVER 12 TABLETS - MADE IN POLAND - FREE SHIPPING


USP ZDROWIE Brand: USP ZDROWIE

Product description

Apap NIight is a preparation with analgesic, antipyretic and hypnotic properties. The paracetamol contained in the product relieves pain, while diphenhydramine has a hypnotic effect. The use of the preparation shortly before bedtime helps to fall asleep and counteracts the night waking up, which may be caused by pain of various origins, including flu and colds.

Indications

Short-term treatment of pain, including headache, osteoarticular pain, muscle pain, toothache, menstrual pain, neuralgia, aches and pains from colds and flu, which may cause problems falling asleep.

Composition

1 tablet contains:
active substances: paracetamol 500 mg, diphenhydramine hydrochloride 25 mg,
excipients: tablet core: pregelatinized starch, povidone, crospovidone, stearic acid, microcrystalline cellulose, sodium carboxymethyl starch, magnesium stearate, corn starch, brilliant blue, lake (E 133); coating: Opadry Blue YS-1-10524 (hypromellose, titanium dioxide (E 171), macrogol 400, brilliant blue, lake (E 133), polysorbate 80, carmine (E 132)); colorless coating (hypromellose, macrogol 400, macrogol 8000).

Action

Analgesic, antipyretic and hypnotic.

Dosage

Adults: 1-2 tablets 30 minutes before bedtime.
The preparation should not be used for more than 7 days without consulting a doctor. Do not use a double dose to make up for the forgotten one.

Contraindications

Allergy to active substances or any of the excipients of the preparation.
Severe liver or kidney failure, viral hepatitis, glaucoma, prostatic hyperplasia, porphyria, exacerbated bronchial asthma.
Treatment with MAO inhibitors (preparations used in depression) and for up to 2 weeks after stopping these preparations;
In children under 12 years of age
In pregnant women and during breastfeeding.

Storage

The preparations should be stored below 30 ° C, out of the reach and sight of young children.

Side effects

Apap NIight, like any other preparation, can cause side effects, but not everyone may experience them.
Common (more than 1 in 100 but less than 1 in 10 users):
  • drowsiness, disturbance in attention, dizziness
  • dryness of the mucous membranes in the mouth, throat and nose.
Rare (affects 1 to 10 users in 10,000):
  • hypersensitivity reactions, i.e. urticaria, erythema, rash (including generalized), edema,
  • confusion, anxiety
  • blurred vision
  • tachycardia, arrhythmia,
  • gastrointestinal disorders, nausea, vomiting, diarrhea, abdominal pain, digestive disorders,
  • itching, sweating
  • urinary retention.
Very rare (less than 1 in 10,000 patients taking the preparation):
  • anemia, bone marrow depression, decreased number of platelets, very severe reduction or absence of white blood cells, decreased white blood cell count, decreased neutrophil count,
  • laryngeal edema, angioedema, anaphylactic shock (impaired consciousness, low urine production, hyperventilation, severe weakness), Stevens-Johnson syndrome (bullous erythema multiforme), toxic epidermal necrolysis,
  • dizziness,
  • bronchospasm in patients with hypersensitivity to acetylsalicylic acid and other non-steroidal anti-inflammatory preparations,
  • hemorrhage, acute and chronic pancreatitis,
  • acute liver injury occurring most often with paracetamol overdose, liver failure, liver necrosis, jaundice,
  • pigmented purpura,
  • renal papillary necrosis during long-term use,
  • nephropathies, tubulopathies (kidney damage).

Interactions

The preparation cannot be taken simultaneously with other preparations containing paracetamol and diphenhydramine.
Before using Apap NIight, consult your doctor if you are taking the following medicines:
  • anticoagulants (warfarin and other coumarin derivatives),
  • Central nervous system depressants (such as sleeping pills, sedatives and opioid painkillers),
  • neuroleptic (used in states of over-excitation),
  • antidepressants (fluoxetine, paroxetine, tricyclic antidepressants),
  • anticonvulsants (phenytoin, carbamazepine, phenobarbital),
  • rifampicin (an antibiotic used, for example, to treat tuberculosis).
Tell your doctor or pharmacist about medicines you are taking, are going to take or have recently taken.

Warnings and Precautions

Consult your doctor before using Apap NIight:
  • with liver failure, abusing alcohol and starving,
  • with renal failure, cardiac arrhythmias, hypertension, epilepsy, myasthenia gravis, thyrotoxicosis, pyloric stenosis,
  • Elderly.
Use the preparation only at bedtime.
Do not drink alcohol while taking this medicine as it increases the risk of liver damage.
The preparation cannot be used in children under 12 years of age.
If the patient is pregnant, thinks she may be pregnant, or plans to have a baby, or is breastfeeding, consult a doctor or pharmacist before taking this medicine.
Do not drive or operate machinery while taking the preparation.
Taking more than the recommended dose may cause:
  • severe nausea, vomiting,
  • excessive sweating,
  • drowsiness and general weakness
  • liver damage manifested by distension in the epigastrium, return to nausea and jaundice.

Tags: APAP

There are no reviews for this product.

Write a review

Buyers Online

  • Customer from Goshen logged in
  • Customer from Addison logged in
  • Customer from Madrid registered for an account
  • Customer from Tbilisi logged in
  • Customer placed a new order for 2 x TRAUMEEL S ORAL DROPS 30 ML - MADE IN GERMANY - FREE SHIPPING
  • Customer from Tbilisi logged in
  • Customer from Villaobispo de las Regueras registered for an account
  • Customer placed a new order for TABEX 1,5 MG 100 TABS - MADE IN BULGARIA - FREE SHIPPING
  • Customer from Tbilisi logged in
  • Customer from Tbilisi logged in
  • Customer from Berlin added a new address
  • Customer from Berlin logged in
  • Customer from Goshen logged in
  • Customer from Taunton registered for an account
  • Customer from Tbilisi added a new address
  • Customer from Tbilisi logged in
  • Customer from Berlin added a new address
  • Customer from Berlin added a new address
  • Customer from Berlin added a new address
  • Customer from Berlin added a new address